# SDR UPS98227571

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D ON ACCOMPLISHMENT OF EDDY CURRENT INSPECTION OF RT E-F WINDOW POST PER EO B727-5310-0012, CRACKS FOUND ON 3 HOLES COMMON TO REPAIR STRAP.  REPAIR CARRIED OUT IAW SRS ENGINEERING ORDER 98-24-012, REF UPS ENGINEERING FILE NUMBER 727-5310-2066.
